MathSciNet Relay Station
MathSciNet bibliographic data
MR1713307 (2001g:14022) 14F17 (14B05 14C30)
Kovács, Sándor J. Rational, log canonical, Du Bois singularities: on the conjectures of Kollár and Steenbrink. Compositio Math. 118 (1999), no. 2, 123–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement